# SDR FDEA201509162883

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 689 hours, 22,638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Part number: SK1186332
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT DRIVE CHAIN BROKEN.   REPLACED L1 DOOR AIR MOTOR CHAIN PN SK11863-32 IAW DWG ABA 7941.  L1 DOOR AIR MOTOR REPLACED IAW AMM 52-11902-2.  L1 DOOR ELEC MOTOR CHAIN DRIVE SPROCKET BEARINGS PN B541DDFS428, TWO REPLACED IAW SOPM 20-10-7.  L1 DOOR ELEC ACTUATOR SHAFT PN ABA 7939-501 REPLACED IAW DWG ABA-7941.  L1 DOOR ELECTRIC ACTUATOR SHAFT SPACER PN ABA 8014-529 REPLACED IAW DWG ABA-7941.  L1 DOOR MAIN DRIVE CHAIN PN SK11863-88 REPLACED IAW AMM 52-11-00-5.  OPERATIONAL TEST OF EMER ACTUATION SYS PERFORMED IAW WC 52C1301, CHECKED GOOD.
